You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Special Values of L-Series
Rhonda L. Hatcher
Proceedings of the American Mathematical Society
Vol. 114, No. 2 (Feb., 1992), pp. 337-343
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159652
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The main result of this paper is an equation representing the value of the Dirichlet series L(f, A, s) at s = k in terms of the height pairings of special points on a vector bundle V associated with the quaternion algebra over Q ramified at N and ∞.
Proceedings of the American Mathematical Society © 1992 American Mathematical Society